Approximation of some classes of functions of many variables by harmonic splines

  • V. F. Babenko
  • T. Yu. Leskevich Днепропетр. нац. ун-т

Abstract

We determine the exact values of upper bounds of the error of approximation by harmonic splines for functions $u$ defined on an $n$-dimensional parallelepiped $\Omega$ forwhich $||\Delta u||_{L_{\infty}(\Omega)} \leq 1$ and for functions $u$ defined on $\Omega$ forwhich $||\Delta u||_{L_{p}(\Omega)} \leq 1, \quad 1 \leq p \leq \infty$. In the first case, the error is estimated in $L_{p}(\Omega), \quad 1 \leq p \leq \infty$; in the second case, it is estimated in $L_{1}(\Omega)$.
Published
25.08.2012
How to Cite
BabenkoV. F., and LeskevichT. Y. “Approximation of Some Classes of Functions of Many Variables by Harmonic Splines”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 8, Aug. 2012, pp. 1011-24, http://umj.imath.kiev.ua/index.php/umj/article/view/2636.
Section
Research articles